AMS eContent Search Results
Matches for: msc=(35Q40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Mathieu Lewin, Phan Thành Nam and Nicolas Rougerie. A note on 2D focusing many-boson systems. Proc. Amer. Math. Soc. 145 (2017) 2441-2454.
Abstract, references, and article information
View Article: PDF

[2] Michael Ruzhansky and Mitsuru Sugimoto. Trace theorems: critical cases and best constants. Proc. Amer. Math. Soc. 143 (2015) 227-237.
Abstract, references, and article information   
View Article: PDF

[3] Changxing Miao, Junyong Zhang and Jiqiang Zheng. A note on the cone restriction conjecture. Proc. Amer. Math. Soc. 140 (2012) 2091-2102.
Abstract, references, and article information   
View Article: PDF

[4] Matthew D. Blair, Hart F. Smith and Christopher D. Sogge. On Strichartz estimates for Schrödinger operators in compact manifolds with boundary. Proc. Amer. Math. Soc. 136 (2008) 247-256. MR 2350410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hantaek Bae. Global well-posedness of dissipative quasi-geostrophic equations in critical spaces. Proc. Amer. Math. Soc. 136 (2008) 257-261. MR 2350411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michael Goldberg. Transport in the one-dimensional Schrödinger equation. Proc. Amer. Math. Soc. 135 (2007) 3171-3179. MR 2322747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Björn Gabriel Walther. Sharp maximal estimates for doubly oscillatory integrals. Proc. Amer. Math. Soc. 130 (2002) 3641-3650. MR 1920044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Truman and H. Z. Zhao. Semi-classical limit of wave functions. Proc. Amer. Math. Soc. 128 (2000) 1003-1009. MR 1691007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yonne Mi Kim. Carleman inequalities for the Dirac operator and strong unique continuation . Proc. Amer. Math. Soc. 123 (1995) 2103-2112. MR 1242093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Giles Auchmuty and David Bao. Harnack-type inequalities for evolution equations . Proc. Amer. Math. Soc. 122 (1994) 117-129. MR 1219716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Valéry Covachev and Vladimir Georgiev. Weighted decay estimate for the wave equation . Proc. Amer. Math. Soc. 112 (1991) 393-402. MR 1055769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1